# SDR SWIA202155478

- Difficulty date: January 5, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK LBL 9, APPROXIMATELY FS 559.+112.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED SEAT TRACK, REF CRJ 200 AMM 53-01-11-400-802.
